# SDR UIEA201408072406

- Difficulty date: August 7, 2014
- Submitted: August 9, 2014
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 65,217 hours, 11,632 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BOTTLE LOW PRESS MSG 26043.  APU BOTTLE DISCHARGE LIGHT ON & APU SQUIB WON'T TEST. ITEM DEFERRED IAW DDG 26-22-01.
